1
TITLE: Nilpotency and strong nilpotency for finite semigroups
AUTHORS: Almeida, J ; Shahzamanian, MH ; Kufleitner, M;
TYPE: Article, PUBLISHED: 2019, SOURCE: QUARTERLY JOURNAL OF MATHEMATICS, VOLUME: 70, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
2
TITLE: A note on the finite basis and finite rank properties for pseudovarieties of semigroups  Full Text
AUTHORS: Almeida, J ; Shahzamanian, MH ;
TYPE: Article, PUBLISHED: 2018, SOURCE: SEMIGROUP FORUM, VOLUME: 97, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
3
TITLE: The pro-nilpotent group topology on a free group  Full Text
AUTHORS: Almeida, J ; Shahzamanian, MH ; Steinberg, B;
TYPE: Article, PUBLISHED: 2017, SOURCE: JOURNAL OF ALGEBRA, VOLUME: 480
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
4
TITLE: THE CONGRUENCE eta* ON SEMIGROUPS  Full Text
AUTHORS: Shahzamanian, MH ;
TYPE: Article, PUBLISHED: 2016, SOURCE: QUARTERLY JOURNAL OF MATHEMATICS, VOLUME: 67, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
5
TITLE: Finite semigroups that are minimal for not being Malcev nilpotent  Full Text
AUTHORS: Jespers, E; Shahzamanian, MH ;
TYPE: Article, PUBLISHED: 2014, SOURCE: Journal of Algebra and its Applications, VOLUME: 13, ISSUE: 8
INDEXED IN: Scopus CrossRef
IN MY: ORCID
6
TITLE: A description of a class of finite semigroups that are near to being Mal'cev nilpotent  Full Text
AUTHORS: Jespers, E; Shahzamanian, MH ;
TYPE: Article, PUBLISHED: 2013, SOURCE: Journal of Algebra and its Applications, VOLUME: 12, ISSUE: 5
INDEXED IN: Scopus CrossRef: 1
IN MY: ORCID
7
TITLE: The non-nilpotent graph of a semigroup  Full Text
AUTHORS: Jespers, E; Shahzamanian, MH ;
TYPE: Article, PUBLISHED: 2012, SOURCE: Semigroup Forum, VOLUME: 85, ISSUE: 1
INDEXED IN: Scopus CrossRef: 4
IN MY: ORCID
8
TITLE: Roughness in Cayley graphs  Full Text
AUTHORS: Shahzamanian, MH ; Shirmohammadi, M; Davvaz, B;
TYPE: Article, PUBLISHED: 2010, SOURCE: Information Sciences, VOLUME: 180, ISSUE: 17
INDEXED IN: Scopus CrossRef: 18
IN MY: ORCID